# SDR DALA2021010500049

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 38,632 hours, 20,038 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

WITH INTRODUCTION OF BLEED AIR FROM THE APU TO THE PACKS A FOUL DIRTY SOCKS ODOR WAS SMELLED.  CORRECTIVE ACTION: FOUND OIL LEAKING FROM APU COOLING FAN.  R & R APU COOLING FAN, IAW A319 AMM 49-52.  OPERATIONS CHECKED GOOD, NO LEAKS NOTED.
